It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


D

Also, would this hydrate my skin? Its like every pore is 10 times larger than it should be because its so dehydrated. The eucerin cream the derm gave me, even in the flakiest and dryest areas does nothing for this.

Would the azelex help if I used it only every other night? Isn't there going to be bacteria in there on the nights in between? Or what about applying and then washing off after awhile.....would that make any sense?? I'm pretty frustrated.
The ones on the side of my chin aren't big, but constant....and have been for 5 years. To me, they come usually 5 at a time or more, and they are always near each other. They have ONLY oil in them. If the oil is released they IMMEDIATELY scab over and either dry up and go away or fill with oil again.
My skin feels rough to the touch and very dry when you look at it. There are tiny oil ones in a few of the most dry places and the skin looks wrinkly or pitted on the whole lower 1/2 of my face. Its like it is completely lacking any moisture. does the azeleic acid have any moisturize in it or is it noted for actually drying the skin for oily people? I can't go to that reunion looking this way D. I really wouldn't enjoy any of it. I wish I could get into the derm today.
What about a moisturizing cream in the am? I definately looked dehydrated and am still breaking out. I wasn't quite this dehydrated using the tazorac but I only applied it for 10 minutes in the pm. I'm not sure that would work with this a. acid. What do you think??
My face is dry to the point that there are tiny scaly flakes across the whole face. The white flakiness tends to be around the mouth, this is also where many of the tiny oil filled ones have always shown up. The healing pimples have dry scabs that are red due to the over all dryness . I am drier than I was on tazorac. At that time I was also using spiro and accutane 3 times per week.
Since april I have used accutane 2 times per week and stopped the spiro. With or without the spiro I have continually broken out. If a pimple is healing sometimes under the scab or whatever, it fills with oil again. I think the cp serum and tazorac combined with the dryness of the spiro just made everything build up under the skin...Its like it couldn't get out or something. I am worried the awful dryness I am having will also lead to a breakout caused by the irritation. M d Forte has a "advance Hydrating gel" for acne prone people. It hydrates and moisturizes without clogging pores. Contains no glycolic acid and is a gel instead of a cream. What do you think??
The ingredients are

Hyalauranic acid
Isopropyl Alcohol
Yeast extract
Lecithin
Xantham Gum
Disodium EDTA
I*****olidinyl urea
Methyparaben

I am almost afraid to try another serum after the cp serum dried out my skin. Yet another case of I thought it was helping, but NOT....

I agree I don't want to stop the a. acid. But I also can't stop the accutane completely because of the lupus rashes. I can't add another mess to this one. I don't have the strength to fight another battle.

As far as increasing the tane, I just thought about that ONLY if I don't use any other topicals. Then maybe if it controls the acne, I can slowly cut down again and slowly start over with my skin in better condition. Crazy as it sounds, my skin was never this pitted and dehydrated on the accutane . It's only since using the spiro and cp serum and tazorac. I thought once I stopped them it would get better, but I just think I'm adding to the problem by not moisturizing better. As I said, I don't think the jojoba , could help this scaliness, and I really liked that. It seems to be able to "cover" the scaliness, but not repair it. And doesn't do much to hydrate. At least not with it being this bad.
If I touch my finger to my face, it leaves a finger print for a second. The fingerprint is completely legible, that's how bad I'm dehydrated. I just thought by moisturizing a bit, it would help prepare the skin for the a. acid and I could continue to use it.

Thanks for all your advice
L
hi ladies,
well i am back from the endo. and she gave me another shot of estrogen (this time 1cc) even though my labs weren't back. I explained about the oily skin, and the breast tenderness and she said that the breast tenderness was normal but the oily skin had to go so she said start taking 200mg a day of spiro . so now i will take a pill with lunch and with dinner. hopefully this will help. My skin feels a little tighter today, not sure if that is from the azelex of the spiro, but i only have had to blot twice so far, that is a far cry from what i have been doing in the past, and my face is a little pink all over, but nothing that different from tazorac use. I am not flaky just a little tight (on taz. i was flaky). I am more oily in my tzone now than anything, but am still getting beautiful red pimples everywhere and clogged pores, so hopefully the less oily from spiro will help. the endo. said that she thought i was going to get through this and she thought i looked a little better. well, i don't know how i could look any better, but then again, she probably would say that to make me feel better anyway (because i am always on the verge of tears). i have to have more blood work done in a week to test the estrogen and potassium and some electrolytes (because of the uppage of spiro). I am hanging in there, but am still miserable and definitely look like it. My whole face is just a scarred up mess (as you know)...i am going to ask my derm. tomorrow about what he thinks about a mild facial (i used to get them, but now it seems like that would just do more harm than good). i love my esthetician and she is always so gentle (even though poking is never fun when someone else does it) so hopefully, because the azelex isn't as harsh as the tazorac he will let me get a few extractions (sorry gross) here and there. L., keep your spirits up, we are here for you 1000000000%. just don't go off the azelex cream, stay with the cream (not the gel) because it IS going to be more moisturizing and less drying than the gel. while i was in the endo's office, i was reading the dermatology book of perscriptions for acne (i need to get me a copy of this book) and it had finiven, azelex, retina and everything you could imaginge and explained what, how, why they are perscribed. the gel (finecea) it said could be very drying to the skin, but the cream (finiven) only had the side effect of burning/tingling/itching....so from that, i gathered that the gel is definitely more drying than the cream. I would stick with the cream once a day and moisturize the other half of the day (in the am) use a moisturizing, yet effective cleanser (like neostrata, i swear it is lovely) and then a light lotion with spf (so you don't burn) and then use the cream at night. That would probably be best. D is right, don't give up. as for me, i am kinda caught in the "i don't know" stage of how my face is reacting because it seems dryer, yet i am still getting new friends to greet me as the day goes on....we will see, but i am going to stick it out and hopefully some of my hyperpigmentation will start to fade (it has been 6 months and still no sign of relief). I, too, have huge crater like pores on my cheek from all the damage and don't know what to do about those (we'll see) but we have to give it time. I agree that tazorac was too harsh for us, and maybe that was making me a little oilier (who knows)......i am here for you, like i said,
so don't worry about complaining (becuase i do it to). Whine all you want, i don't get sick of it. I know how frustrating this is, because i am frustrated to high heaven's too. It is nice to have this board, you and D. to help me out.
-M





All times are GMT -7. The time now is 08:06 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!